Alert archive / South Dakota / Wind Advisories in 2021
Wind Advisory 14, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at Sep 19, 2021, 2:36 AM MDT for 15 counties in South Dakota. It took effect at Sep 19, 2021, 5:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2021, 2:36 AM MDT (08:36 UTC)
- In effect from
- Sep 19, 2021, 5:00 PM MDT
- Expired
- Sep 20, 2021, 2:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Rapid City, SD
Counties Bennett County, SD, Butte County, SD, Custer County, SD, Fall River County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 33 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 8.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4163 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
791 WWUS73 KUNR 190836 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 236 AM MDT Sun Sep 19 2021 SDZ001-002-012>014-025-026-030>032-043-072-073-192345- /O.NEW.KUNR.WI.Y.0014.210920T0000Z-210920T0800Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Foot Hills-Rapid City-Custer Co Plains- Pennington Co Plains-Haakon-Jackson-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Dupree, Spearfish, Whitewood, Rapid City, Folsom, Box Elder, Caputa, Wall, Philip, Kadoka, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 236 AM MDT Sun Sep 19 2021 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM MDT MONDAY... * WHAT...Northwest winds 20 to 35 mph with gusts around 50 mph expected. * WHERE...The plains of northwest and west-central South Dakota. * WHEN...From 6 PM this evening to 2 AM MDT Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
795 WWUS73 KUNR 191615 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 1015 AM MDT Sun Sep 19 2021 SDZ026-030-031-072-073-200800- /O.UPG.KUNR.WI.Y.0014.210920T0000Z-210920T0800Z/ /O.NEW.KUNR.HW.W.0008.210920T0100Z-210920T0600Z/ Rapid City-Custer Co Plains-Pennington Co Plains- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Including the cities of Rapid City, Folsom, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 1015 AM MDT Sun Sep 19 2021 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The Rapid City area, the Custer County Plains, the Pennington County Plains, the Sturgis/Piedmont Foot Hills and the Southern Meade County Plains. * WHEN...From 7 PM this evening to midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ027-041-042-200600- /O.EXB.KUNR.WI.Y.0014.210920T0100Z-210920T0600Z/ Southern Foot Hills-Fall River-Oglala Lakota- Including the cities of Edgemont, Hot Springs, Ardmore, Oelrichs, Pine Ridge, Oglala, and Kyle 1015 AM MDT Sun Sep 19 2021 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts around 45 mph expected. * WHERE...The Southern Foot Hills, the Fall River County Plains and Oglala Lakota County. This includes the Tribal Lands of the Pine Ridge Reservation. * WHEN...From 7 PM this evening to midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ001-002-012-013-025-200600- /O.EXT.KUNR.WI.Y.0014.210919T2300Z-210920T0600Z/ Harding-Perkins-Butte-Northern Meade Co Plains- Northern Foot Hills- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Spearfish, and Whitewood 1015 AM MDT Sun Sep 19 2021 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...The plains of northwest and west-central South Dakota. * WHEN...From 5 PM this afternoon to midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ014-032-043-200800- /O.EXT.KUNR.WI.Y.0014.210920T0200Z-210920T0800Z/ Ziebach-Haakon-Jackson- Including the cities of Dupree, Philip, and Kadoka 1015 AM MDT Sun Sep 19 2021 ...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 AM MDT MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts around 50 mph expected. * WHERE...The plains of northwest and west-central South Dakota. * WHEN...From 8 PM this evening to 2 AM MDT Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
938 WWUS73 KUNR 192033 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 233 PM MDT Sun Sep 19 2021 SDZ026-030-031-072-073-200600- /O.CON.KUNR.HW.W.0008.210920T0100Z-210920T0600Z/ Rapid City-Custer Co Plains-Pennington Co Plains- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Including the cities of Rapid City, Folsom, Box Elder, Caputa, Wall, Sturgis, Piedmont, Summerset, Ellsworth AFB, and Union Center 233 PM MDT Sun Sep 19 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The Rapid City area, the Custer County Plains, the Pennington County Plains, the Sturgis/Piedmont Foot Hills and the Southern Meade County Plains. * WHEN...From 7 PM this evening to midnight MDT tonight. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ001-002-012-013-025-200600- /O.CON.KUNR.WI.Y.0014.210919T2300Z-210920T0600Z/ Harding-Perkins-Butte-Northern Meade Co Plains- Northern Foot Hills- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, Spearfish, and Whitewood 233 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...The plains of northwest and west-central South Dakota. * WHEN...From 5 PM this afternoon to midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ014-032-043-200800- /O.CON.KUNR.WI.Y.0014.210920T0200Z-210920T0800Z/ Ziebach-Haakon-Jackson- Including the cities of Dupree, Philip, and Kadoka 233 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM MDT MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts around 50 mph expected. * WHERE...The plains of northwest and west-central South Dakota. * WHEN...From 8 PM this evening to 2 AM MDT Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ027-041-042-200600- /O.CON.KUNR.WI.Y.0014.210920T0100Z-210920T0600Z/ Southern Foot Hills-Fall River-Oglala Lakota- Including the cities of Edgemont, Hot Springs, Ardmore, Oelrichs, Pine Ridge, Oglala, and Kyle 233 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts around 45 mph expected. * WHERE...The Southern Foot Hills, the Fall River County Plains and Oglala Lakota County. This includes the Tribal Lands of the Pine Ridge Reservation. * WHEN...From 7 PM this evening to midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
852 WWUS73 KUNR 200356 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 956 PM MDT Sun Sep 19 2021 SDZ026-030-072-200500- /O.CAN.KUNR.HW.W.0008.000000T0000Z-210920T0600Z/ Rapid City-Custer Co Plains-Sturgis/Piedmont Foot Hills- Including the cities of Rapid City, Folsom, Sturgis, Piedmont, and Summerset 956 PM MDT Sun Sep 19 2021 ...HIGH WIND WARNING IS CANCELLED... $$ SDZ001-012-025-027-041-200500- /O.CAN.KUNR.WI.Y.0014.000000T0000Z-210920T0600Z/ Harding-Butte-Northern Foot Hills-Southern Foot Hills-Fall River- Including the cities of Buffalo, Belle Fourche, Spearfish, Whitewood, Edgemont, Hot Springs, Ardmore, and Oelrichs 956 PM MDT Sun Sep 19 2021 ...WIND ADVISORY IS CANCELLED... $$ SDZ031-073-200600- /O.CON.KUNR.HW.W.0008.000000T0000Z-210920T0600Z/ Pennington Co Plains-Southern Meade Co Plains- Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, and Union Center 956 PM MDT Sun Sep 19 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 25 to 40 mph with gusts to around 60 mph. * WHERE...The Southern Meade County Plains and the Pennington County Plains. * WHEN...Until midnight MDT tonight. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ044-046-047-200800- /O.EXA.KUNR.WI.Y.0014.000000T0000Z-210920T0800Z/ Bennett-Mellette-Todd- Including the cities of Martin, White River, and Mission 956 PM MDT Sun Sep 19 2021 /1056 PM CDT Sun Sep 19 2021/ ...WIND ADVISORY IN EFFECT UNTIL 2 AM MDT /3 AM CDT/ MONDAY... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Bennett County, Mellette County and Todd County. This includes the Tribal Lands of the Rosebud Reservation. * WHEN...Until 2 AM MDT /3 AM CDT/ Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ002-013-200600- /O.CON.KUNR.WI.Y.0014.000000T0000Z-210920T0600Z/ Perkins-Northern Meade Co Plains- Including the cities of Lemmon, Bison, and Faith 956 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...The Northern Meade County Plains and Perkins County. * WHEN...Until midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ014-032-043-200800- /O.CON.KUNR.WI.Y.0014.000000T0000Z-210920T0800Z/ Ziebach-Haakon-Jackson- Including the cities of Dupree, Philip, and Kadoka 956 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT MONDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 55 mph. * WHERE...Jackson County, Ziebach County and Haakon County. This includes the Tribal Lands of the Pine Ridge Reservation and the Cheyenne River Reservation. * WHEN...Until 2 AM MDT Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ042-200600- /O.CON.KUNR.WI.Y.0014.000000T0000Z-210920T0600Z/ Oglala Lakota- Including the cities of Pine Ridge, Oglala, and Kyle 956 PM MDT Sun Sep 19 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Oglala Lakota County. This includes the Tribal Lands of the Pine Ridge Reservation. * WHEN...Until midnight MDT tonight. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
321 WWUS73 KUNR 200554 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 1154 PM MDT Sun Sep 19 2021 SDZ031-073-200700- /O.CAN.KUNR.HW.W.0008.000000T0000Z-210920T0600Z/ Pennington Co Plains-Southern Meade Co Plains- Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, and Union Center 1154 PM MDT Sun Sep 19 2021 ...HIGH WIND WARNING IS CANCELLED... $$ SDZ002-013-042-200700- /O.CAN.KUNR.WI.Y.0014.000000T0000Z-210920T0600Z/ Perkins-Northern Meade Co Plains-Oglala Lakota- Including the cities of Lemmon, Bison, Faith, Pine Ridge, Oglala, and Kyle 1154 PM MDT Sun Sep 19 2021 ...WIND ADVISORY IS CANCELLED... $$ SDZ014-200700- /O.CAN.KUNR.WI.Y.0014.000000T0000Z-210920T0800Z/ Ziebach- Including the city of Dupree 1154 PM MDT Sun Sep 19 2021 ...WIND ADVISORY IS CANCELLED... $$ SDZ032-043-044-046-047-200800- /O.CON.KUNR.WI.Y.0014.000000T0000Z-210920T0800Z/ Haakon-Jackson-Bennett-Mellette-Todd- Including the cities of Philip, Kadoka, Martin, White River, and Mission 1154 PM MDT Sun Sep 19 2021 /1254 AM CDT Mon Sep 20 2021/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT /3 AM CDT/ MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Bennett County, Todd County, Mellette County, Jackson County and Haakon County. This includes the Tribal Lands of the Pine Ridge Reservation and the Rosebud Reservation. * WHEN...Until 2 AM MDT /3 AM CDT/ Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
324 WWUS73 KUNR 200751 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 151 AM MDT Mon Sep 20 2021 SDZ032-043-044-046-047-200900- /O.EXP.KUNR.WI.Y.0014.000000T0000Z-210920T0800Z/ Haakon-Jackson-Bennett-Mellette-Todd- Including the cities of Philip, Kadoka, Martin, White River, and Mission 151 AM MDT Mon Sep 20 2021 /251 AM CDT Mon Sep 20 2021/ ...WIND ADVISORY WILL EXPIRE AT 2 AM MDT /3 AM CDT/ EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Sep 19, 2:32 AM MDT, 4 minutes earlier.
Area forecast discussion, Sep 19, 2:32 AM MDT, 4 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
232 AM MDT Sun Sep 19 2021
.DISCUSSION...(Today Through Saturday)
Issued at 210 AM MDT Sun Sep 19 2021
Water vapor shows upper trof building from the Pac NW into the
Northern Rockies. Lead short wave is ejecting northeast from the
Central Rockies, spreading mid level cloudiness into our forecast
area, with some radar echoes/virga. At the surface, low center is
over northwest ND with trof extending southward through the NEB
panhandle. Warm and windy conditions continue early this morning,
especially downslope areas of the northern/eastern Black Hills.
Warm and windy conditions will prevail again today with surface
trof advancing slowly eastward across the Dakotas. Near critical
fire weather conditions will be the main concern for today ahead
of an approaching cold front. The cold front will sweep through
northeast WY and far northwest SD late this afternoon, then
advance through the rest of western SD this evening. Impressive
pressure rises behind the fropa up to 6mb/3hr will result in a few
hours of wind advisory criteria winds in the usual windy areas of
western SD to the north and east of the Black Hills. Will issue a
wind advisory for these areas, and let the day shift decide if an
advisory is needed across south central SD.
There is a good chance of showers and a few thunderstorms post
frontal tonight, with continued chances during the day on Monday
and possibly into Monday evening as upper trof crosses the
Northern Plains. Trof axis pushes east on Tuesday with drier air
building in. Relatively chilly temperatures expected Monday and
Tuesday.
Mainly dry and warmer conditions then expected through the weekend
with generally west/northwest flow aloft.
&&
.AVIATION...(For the 06Z TAFS Through 06Z Sunday Night)
Issued At 1055 PM MDT Sat Sep 18 2021
VFR conditions are expected across the area through Sunday
afternoon. Gusty southwesterly winds will continue across much of
northeast WY tonight into Sunday morning, including KGCC. Brisk
south to southwest winds will persist over portions of western SD
as well, especially from the northern Black Hills area and
northwest SD to south central SD. A strong cold front will move
across northeast WY late Sunday afternoon and across western SD
Sunday evening, bringing strong northwesterly winds and a chances
for showers and a few thunderstorms.
&&
.FIRE WEATHER...RH's should remain above 15 percent
Issued at 210 AM MDT Sun Sep 19 2021
Elevated to near critical fire wx conditions expected again today,
with warm/dry conditions and gusty southwest winds ahead of a cold
front. Strong cold front then sweeps through northeast WY and far
northwest SD late this afternoon, and the rest of western SD this
evening, with very gusty northwest winds. Cooler and unsettled
weather expected tonight through Monday. Warmer and drier
conditions return mid week for potential elevated fire wx
conditions.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory from 6 PM this evening to 2 AM MDT Monday for
SDZ001-002-012>014-025-026-030>032-043-072-073.
WY...None.
&&
DISCUSSION...Johnson
AVIATION...26
FIRE WEATHER...JohnsonHazardous weather outlook, Sep 18, 6:38 AM MDT, 19 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 638 AM MDT Sat Sep 18 2021 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-191245- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Pennington Co Plains-Haakon-Fall River- Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Hermosa Foot Hills-Northern Campbell-Southern Campbell- Western Crook-Wyoming Black Hills-Weston-Northeastern Crook- 638 AM MDT Sat Sep 18 2021 /738 AM CDT Sat Sep 18 2021/ This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight Critical fire weather conditions are expected today across northeast Wyoming and much of western South Dakota, where a Red Flag Warning is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday Elevated fire weather conditions are expected on Sunday. A few thunderstorms are possible Sunday evening into Monday, but severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 10:15 AM MDT | High Wind Warning | UNR | Custer, Meade, Pennington | 14 hr |
Nearby
Wind Advisories in South Dakota, 2021Every wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.